Behcet's Syndrome Society
3,852 members3,297 posts

birth control with behcet

I have been taking Birth Control for the past 10 years and I have always suffered from mouth full of sores. 7 months ago I decided to go off of my pills and I have to say life was good for few months and I had no sores in my mouth but I started having sever anxiety and depression and although I am on a anti depressant, nothing would help..I was forced to go back on the pills and it has been 3 weeks, emotionally I am feeling much better but my mouth is full of sores again...not sure if there is anything I can do about it but I defiantly can not go off of my pills because emotionally I was a mess and I experienced few anxiety and panic attacks.

4 Replies
oldestnewest

same! I am on seasonique and take it continuously so I get about two periods a year. I was a mess the week before my period, during and the week after.

As for the mouth sores- it's definitely because you're stressed and made changes keep up on rest and eat clean. Try oil pulling with coconut oil.

good luck and feel better soon

Reply

Thank you

Reply

Hi, I used to have horrendous mouth ulcers, I now use Forever Bright Aloe Vera toothpaste which is brill, I now only suffer occasionally. Also should keep a diary of what you eat and drink and this can cause sores. All the best xx

Reply

thank you I will try that..

Reply

You may also like...